I was on the 80mg oxys and first lexapro then paxil. now the oxy contin when I take it I black out. I have woke up on the floor and also fall around and I destroy things in my house. The worst time was I black out after taking the Oxycontin and completely destroy my apartment and wake up on the floor and I'm laying in broken glass with several bad cuts in which had to go to hospital and be admitted for the bad cuts. I had to have 2 surgeries, my elbow was cut open and my pinky was almost severed. I was in the hospital for 10 days. This wasn't the first time or the last. Other times I just freaked out and rolled around on the floor and kicked big holes in the walls. Is this because of taking an SSRI with narcotic pain medicines together or is something else causing me to go out of control or is it my body reacting to the oxys? I have been on narcotic pain meds for 25 some years and on paxil for 12 years. Is it possible that my body has developed an allergy to the pain meds. or what would be causing this because they didn't do me like the until the last few years?
It sounds to me like your dr needs to pay attention to it. It could be a weird serotonin reaction or something. Its not an allergy. Have you taken oxycontin with paxil before? I'm wondering if a change in pain med would make a difference or if you need to change the ssri. Something is wrong and they have to figure it out, not just let it keep happening.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 31 years old .I have GAD with panic disorder ,panic attacks,agorophobia,chronic back pain,.I am
Posted 21 Dec 2011 • 1 answer
Posted 15 Aug 2014 • 3 answers
Posted 10 Aug 2015 • 2 answers
Posted 4 Aug 2016 • 4 answers
Posted 19 Mar 2017 • 0 answers